# SDR DHL200072629C

- Difficulty date: April 4, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LEADING EDGE CAVITY INTERIOR SKIN SHOWS SIGN OF CRACK AT UPPER PART AT APPROX WS 385.9 JUST INBOARD OF NR 4 L/E ACTUATOR.  REMOVED FASTENERS AND STOP DRILLED CRACK PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR PER SRM 57-30-4 FIG 9.  TREATED AND PRIMED PER SRM 51-10-2.
